# SDR SWIA20250106124

- Difficulty date: November 24, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,652 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS621.00 JUST OUTBOARD OF LBL 36.20 AND INLINE WITH STRINGER 15L, INTERCOSTAL CRACKED.   (FILED CLOSED)    REMOVED AND REPLACED INTERCOSTAL ON AFT SIDE OF FS621.00 JUST OUTBOARD OF LBL 36.20 AND INLINE WITH STRINGER 15L WITH REFERENCE TO SRM 51-42-21. COMPLETED 51-900-1003-SKY AND M-337.
